Author: Sorting Last Post on Top Message:
DIETITIANBECKY Posts: 26,883
9/5/13 6:59 P

It would not be medically safe or appropriate for this site, our members or our experts to provide answers to your question. This is a medication and food interaction concern. Please contact your doctor's office.

Becky
Your SP Registered Dietitian

LIVN2BFIT SparkPoints: (4,093)
Fitness Minutes: (3,354)
Posts: 209
9/5/13 6:51 P

I'd talk to your physician about this....

RAINBOWGIRL7 SparkPoints: (1,060)
Fitness Minutes: (80)
Posts: 25
9/5/13 6:36 P

My PCP prescribed 40 mg Diovan ( start dose is usually 80m) and in three weeks I have finally tolerated 10 mg. (recommended starting dose is actually 80 mg!) My bp has returned to normal..sometimes below normal. I have been eating high potassium foods and using salt substitute. (potassium).

Now I read that high potassium foods and salt substitute are NOT recommended while taking this med.
My SparkPage recommends 4500-6000 mg of potassium.
I'm quite confused and a bit anxious as the warning is for potential heart failure if potassium in blood gets too high.

Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
measuring icecream?? 1/13/2014 10:26:33 PM
that 100 or 200 calories that KILL my diet 12/6/2013 10:36:06 AM
restricted-carb, Paleo, and Primal plans 2/14/2014 11:22:22 AM
how to avoid snacking 1/27/2014 11:30:04 PM
Having problems with lunch with their meal plan. 2/10/2014 4:28:33 PM

Diet Resources: depression with anxiety | anxiety depression | depression cause